# SDR FDEA202006091165

- Difficulty date: June 9, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 51,533 hours, 28,521 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: A2911503000500
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AT FL340, .79 MACH, GRN HYD RSVR LO LEVEL INDICATION RECEIVED.  COMPLIED W/ECAM.  ZERO FLUID ON OVERHEAD PANEL & ON ECAM GREEN SYSTEM.  RAN QRH: HYD RSVR LO LEVEL & HYD SYS LP PR.  MANUALLY EXTENDED GR IAW QRH.  NO NOSEWHEEL STEERING - TOWED  BACK.  EMERGENCY DECLARED W/ATC.  COOCRDINATED W/MOC & GOC FOR UNEVENTFUL CYYC RECOVERY.  NR 1 ENGINE GREEN HYDRAULIC SYSTEM CASE DRAIN LINE P/N: A2911503000500 REPLACED IAW AMM 20-23-11-00.  NEW CLAMPS QTY 2 P/N: A2901501900000, INSTALLED WITH NEW LINE.  NEW TEFLON BUSHINGS QTY 3 P/N: NSA935812-11, INSTALLED WITH NEW LINE.  NR 1 ENGINE AFT FIRE EXTINGUISHER BOTTLE REMOVED AND REINSTALLED FOR ACCESS IAW AMM 26-21-15-04.  GREEN SYSTEM HYDRAULICS SERVICED IAW AMM 12-12-29-00.  HYDRAULIC LEAK CHECKS CARRIED OUT SERVICEABLE.  RESET FREE FALL EXTENSION SYSTEM TO NORMAL OPERATING CONDITON IAW AMM 32-33-00-02.  NR 1 ENGINE PYLON AFT FAIRING REMOVED AND REINSTALLED FOR ACCESS IAW AMM 54-54-00-04-02.  AIRCRAFT OK FOR  SERVICE.
